# SDR 2001UALA02172

- Difficulty date: October 24, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Aircraft time: 44,841 hours, 4,849 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP, DOOR 4 RIGHT, AFT EXIT SIGN.  REPLACED BATTERY PACK.  CHECKED OK.
